# SDR ASAA2021043034714

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,749 hours, 15,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FL 350 RT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. EXT ON MASTER CAUTION RESET. GROUNDED - YES. #2 ZTC LOGGED RAM AIR ACT - BITE TESTS GOOD - FAULT RESET.
